# SDR AALA201902089002

- Difficulty date: February 7, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 58,934 hours, 24,176 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Sensor
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

10 MINUTES AFTER SECURING LEFT PACK IAW BLEED TRIP, QRH PROCEDURE, CABIN ALTITUDE WARNING SOUNDED. EMERGENCY DECLARED, DONNED THEIR OXYGEN MASKS AND DIVERTED FLIGHT, LANDED WITHOUT FURTHER INCIDENT.   MAINTENANCE REPLACED 450 SENSOR PER AMM 36-11-05 AND REPLACED PRECOOLER CONTROL VALVE IAW AMM 36-12-02 AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 71-00-00-00.
